This article is cited in 1 scientific paper (total in 2 paper)
On representation by Dirichlet series of functions analytic in a halfplane
A. F. Leont'ev
The author has proved (RZhMat., 1969, 12B169) that every entire function can be represented by a Dirichlet series in the complex plane. In a more recent paper (Mat. Sb. (N.S.) 81(123) (1970), 552–579) he proved that if $D$ is a bounded open convex domain, then every function analytic in $D$ can be represented in $D$ by a Dirichlet series. This left open the question of the possible representation by Dirichlet series of functions analytic in an unbounded convex domain other than the entire plane, for example, a halfplane. Here it is proved that if $D$ is an unbounded open convex domain whose boundary consists of a finite number of line segments (for example, a halfplane, angle, or strip), then every function analytic in $D$ can be represented in $D$ by a Dirichlet series.
Bibliography: 7 titles.
PDF file (1294 kB)
Mathematics of the USSR-Sbornik, 1971, 14:4, 565–581
A. F. Leont'ev, “On representation by Dirichlet series of functions analytic in a halfplane”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 563–580; Math. USSR-Sb., 14:4 (1971), 565–581
Citation in format AMSBIB
\paper On representation by Dirichlet series of functions analytic in a~halfplane
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144
Yu. F. Korobeinik, “Representing systems”, Math. USSR-Izv., 12:2 (1978), 309–335
|Number of views:|